# SDR A6WA201240184

- Difficulty date: February 13, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 28,532 hours, 27,669 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START, SMOKE COMING FROM INTAKE.  OPEN
